W.Y.C. Chen, D.D.M. Sang and D.Y.H. Shi,
The Rogers-Ramanujan-Gordon theorem for overpartitions,
Proc. Lond. Math. Soc. (3) 106(6) (2013) 1371-1393.

Cited by

  1. G. Andrews, S.H. Chan, B. Kim and R. Osburn, The first positive rank and crank moments for overpartitions, Ann. Comb. 20 (2016) 193-207.

  2. W.Y.C. Chen, D.D.M. Sang and D.Y.H. Shi, An overpartition analogue of Bressoud’s theorem of Rogers–Ramanujan–Gordon type. Ramanujan J. 36 (2015) 69-80.

  3. J. Dousse, Integer partitions: Rogers-Ramanujan type identities and asymptotics, Ph.D. Thesis, Université Paris Diderot, 2015.

  4. J. Dousse and B. Kim, An overpartition analogue of the q-binomial coefficients, Ramanujan J. 42(2) (2017) 267-283.

  5. R.X.J. Hao and E.Y.Y. Shen, On the number of l-regular overpartitions, Int. J. Number Theory 17(9) (2021) 2153–2173.

  6. T.Y. He, A.Y.F. Wang and A.X.H. Zhao, The Bressoud-Göllnitz-Gordon theorem for overpartitions of even moduli, Taiwanese J. Math. 21(6) (2017) 1233-1263.

  7. S. Kanade, K. Kurşungöz and M. Russell, An open problem of Corteel, Lovejoy, and Mallet, In: Analytic Number Theory, Modular Forms and q-Hypergeometric Series, 343-370, Springer Proc. Math. Stat. 221, Springer, Cham, 2017.

  8. K. Kurşungöz, Andrews style partition identities, Ramanujan J. 36 (2015) 249-265.

  9. K. Kurşungöz, Bressoud style identities for regular partitions and overpartitions, J. Number Theory 168 (2016) 45-63.

  10. D.D.M. Sang and D.Y.H. Shi, An Andrews–Gordon type identity for overpartitions, Ramanujan J. 37 (2015) 653-679.

  11. D.D.M. Sang and D.Y.H. Shi, Congruences modulo 4 for Rogers-Ramanujan-Gordon type overpartitions, arXiv:1712.08930.

  12. D.D.M. Sang and D.Y.H. Shi, Parity considerations in Rogers-Ramanujan-Gordon type overpartitions, arXiv:1801.01642.

  13. J.J.Y. Zhao, An involution proof of the Alladi-Gordon key identity for Schur's partition theorem, Electron. J. Combin. 20 (2013) Paper 63, 9 pp.